# SDR UIEA2018052300942

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 97,931 hours, 15,287 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RADAR SYSTEM FAIL JUST AFTER TAKEOFF. PERFORMED T/S PER FIM FAULT TREE 805 TASK 34-43 AND PERFORMED WXR BITE PROCEDURE. OPS CK OK NORMAL. NO DEFECTS NOTED AT THIS TIME OK FOR SERVICE.
